Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 302, NWS Louisville, KY

August 7, 20184 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 7, 2018, 8:31 PM EDT for 4 counties in Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 8:31 PM EDT (00:31 UTC)
Expired
Aug 7, 2018, 9:00 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Boyle County, KY, Casey County, KY, Marion County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 87 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1761 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WUUS53 KLMK 080031
SVRLMK
KYC021-045-155-229-080100-
/O.NEW.KLMK.SV.W.0302.180808T0031Z-180808T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
831 PM EDT TUE AUG 7 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  East central Marion County in central Kentucky...
  Southeastern Washington County in central Kentucky...
  Western Boyle County in central Kentucky...
  North central Casey County in central Kentucky...

* Until 900 PM EDT.

* At 831 PM EDT, Doppler radar indicated a severe thunderstorm
  capable of producing damaging winds in excess of 60 mph. This 
  storm was located 7 miles east of Lebanon, and moving east at 35 
  mph. This storm has a history of damage across Marion county.

* Locations impacted include...
  Lebanon, Brumfield, Parksville, Rineltown, Forkland, Poplar Corner,
  Aliceton, Mitchellsburg, Simstown and Gravel Switch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, deadly lightning and 
very heavy rain. For your protection, move to an interior room on 
the lowest floor of your home or business. Heavy rains flood roads 
quickly so do not drive into areas where water covers the road.

Torrential rainfall is also occurring with this storm, and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3753 8528 3764 8529 3768 8503 3768 8499
      3770 8489 3769 8488 3753 8487
TIME...MOT...LOC 0031Z 264DEG 30KT 3759 8512 

$$

SCHOETTMER
3 follow-up statements
600 
WWUS53 KLMK 080042
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
842 PM EDT TUE AUG 7 2018

KYC021-045-155-229-080100-
/O.CON.KLMK.SV.W.0302.000000T0000Z-180808T0100Z/
Marion KY-Washington KY-Boyle KY-Casey KY-
842 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EAST CENTRAL MARION...SOUTHEASTERN WASHINGTON...WESTERN BOYLE AND
NORTH CENTRAL CASEY COUNTIES...

At 841 PM EDT, a severe thunderstorm was located 13 miles west of
Danville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement confirmed multiple trees down.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brumfield, Parksville, Forkland, Poplar Corner, Aliceton,
Mitchellsburg, Simstown, Gravel Switch, Texas and Pottsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3753 8517 3765 8521 3768 8503 3768 8499
      3770 8489 3769 8488 3753 8487
TIME...MOT...LOC 0041Z 264DEG 30KT 3760 8501 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
696 
WWUS53 KLMK 080055
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
855 PM EDT TUE AUG 7 2018

KYC045-229-080104-
/O.CAN.KLMK.SV.W.0302.000000T0000Z-180808T0100Z/
Washington KY-Casey KY-
855 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
NORTH CENTRAL CASEY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3754 8490 3754 8500 3755 8500 3755 8503
      3754 8504 3754 8511 3762 8514 3763 8509
      3763 8503 3765 8503 3769 8488
TIME...MOT...LOC 0054Z 264DEG 30KT 3761 8491 

$$

KYC021-155-080100-
/O.CON.KLMK.SV.W.0302.000000T0000Z-180808T0100Z/
Marion KY-Boyle KY-
855 PM EDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EAST CENTRAL MARION AND WESTERN BOYLE COUNTIES...

At 854 PM EDT, a severe thunderstorm was located 8 miles west of
Danville, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Brumfield, Mitchellsburg, Gravel Switch, Forkland, Riley, Aliceton
and Parksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3754 8490 3754 8500 3755 8500 3755 8503
      3754 8504 3754 8511 3762 8514 3763 8509
      3763 8503 3765 8503 3769 8488
TIME...MOT...LOC 0054Z 264DEG 30KT 3761 8491 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
159 
WWUS53 KLMK 080100
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
900 PM EDT TUE AUG 7 2018

KYC021-155-080110-
/O.EXP.KLMK.SV.W.0302.000000T0000Z-180808T0100Z/
Marion KY-Boyle KY-
900 PM EDT TUE AUG 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARION AND
WESTERN BOYLE COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3754 8490 3754 8500 3755 8500 3755 8503
      3754 8504 3754 8511 3762 8514 3763 8509
      3763 8503 3765 8503 3769 8488
TIME...MOT...LOC 0100Z 264DEG 30KT 3761 8486 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 7:43 PM EDT, 48 minutes earlier.

Area forecast discussion, Aug 7, 7:43 PM EDT, 48 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
743 PM EDT Tue Aug 7 2018

.Short Term...(This evening through Wednesday)
Issued at 245 PM EDT Tue Aug 7 2018

Typical summer heat unfolding this afternoon, with thunderstorm development
showing a little more structure than typical for an early August day. That
organization comes as an upper trough continues slowly moving across the
Midwest, with disturbances riding along it. As we hit convective temperatures,
expect a little more coverage to develop this afternoon. With sunset, expect
coverage to start diminishing, but not go away completely. The fairly diffuse
surface front north of the region now will slide slowly southeast and continue
to provide enough lift for further development overnight. Showers/storm
coverage may get enhanced by a weak 30-knot low-level jet across the area as
well, thus will continue with 20-40 pops overnight.

Wednesday, the front looks to be edging into southern Indiana. One vortmax
looks to cross the area in the morning, and by afternoon we start to see a
little more zonal flow. Given flatter flow aloft in its wake, outflow
boundaries should be enough with the surface heating to continue at least
scattered storm threat into through the afternoon. One more concern could be
flood potential, as that flow aloft becomes parallel to storm motion as well,
we could see some training of storms.

Cloud cover should keep temperatures down a little more than what we've seen
today. Also, for the same reason expect morning lows to be a little above
normal.

.Long Term...(Wednesday night through Tuesday)
Issued at 223 PM EDT Tue Aug 7 2018

A slow moving cold front will sag into southern Kentucky or
Tennessee Thursday in the wake of an upper level shortwave passing
through the lower Ohio Valley. Depending on where this boundary sets
up Thursday, showers and storms will be possible. The front then is
expected to stall or wash out around the area through the weekend,
keeping isolated to scattered thunderstorms in the forecast.

By this weekend, upper level energy from the Great Lakes is expected
to close off, forming a closed low over the Great Lakes. There
remains uncertainty between the various forecast models and there
is also limited confidence run to run. Depending on where it sets up
and if there are any shortwaves pivoting around, showers and storms
will be possible. Forecast confidence is below average given the low
forecast model continuity and expected changes between now and this
weekend.

Temperatures during this period will vary depending on amount of
clouds and precip, but for now expect highs in the 80s and lows in
the 60s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 741 PM EDT Tue Aug 7 2018

Earlier significant thunderstorm development has largely died down
with the setting of the sun and increasing cloud cover. However,
another period of showers and embedded thunderstorms will be
possible overnight as a weak low level jet increases over the Ohio
Valley ahead of a 5H trof and with plenty of low level moisture to
work with.

Any overnight showers/storms will become more isolated by morning.
Will have to watch for MVFR vsby/cig in the stagnant, very humid
atmosphere. Right now it looks like HNB stands the best chance at
such a cig/vis, so will include that in the TAF for a few hours
around dawn.

Tomorrow various outflow boundaries, differential heating
boundaries, and a very weak, diffuse surface front will offer an
opportunity for scattered redevelopment in afternoon instability.
Morning clouds may serve to limit instability somewhat.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...RJS
Long Term...ZT
Aviation...13/JMB
Hazardous weather outlook, Aug 7, 3:03 PM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
303 PM EDT Tue Aug 7 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-081915-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
303 PM EDT Tue Aug 7 2018 /203 PM CDT Tue Aug 7 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Late This Afternoon and Tonight.

Scattered storms are expected this afternoon and evening. A few
strong to severe thunderstorms will be possible with heavy rainfall,
damaging winds, small hail and frequent lightning. The most active
period will be from 3 pm to 8 pm. Coverage of storms is expected to
become more isolated late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Unsettled weather is expected through the weekend with isolated to
scattered thunderstorms possible each day, mainly in the afternoon to
early evening hours. Widespread organized severe weather is not
likely at this time but frequent lightning, heavy downpours, and
gusty winds will be possible with any thunderstorm.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any strong winds, hail, and flooding
this week.

RJS/ZT

In the hours before

Special weather statement, Aug 7, 7:37 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
737 PM EDT TUE AUG 7 2018

KYZ028-045-053-080015-
Nelson-Hardin-Larue-
737 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NELSON...NORTH
CENTRAL LARUE AND EASTERN HARDIN COUNTIES...

At 737 PM EDT, a strong thunderstorm was located near Hodgenville,
moving east at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Bardstown, New Haven, Lyons, Nelsonville, Blue Gap, Culvertown,
Roanoke and Balltown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3770 8577 3780 8549 3768 8545 3767 8546
      3761 8573
TIME...MOT...LOC 2337Z 256DEG 23KT 3766 8568

SCHOETTMER
Local storm report, Aug 7, 7:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
747 PM EDT TUE AUG 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     7 W CLINTONVILLE        38.10N 84.39W
08/07/2018                   FAYETTE            KY   BROADCAST MEDIA

            TREE FELL ON MOVING VEHICLE.

&&

JMB
Special weather statement, Aug 7, 7:49 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
749 PM EDT TUE AUG 7 2018

KYZ053-054-064-065-080015-
Marion-Taylor-Larue-Green-
749 PM EDT TUE AUG 7 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GREEN...
SOUTHEASTERN LARUE...SOUTHWESTERN MARION AND NORTHWESTERN TAYLOR
COUNTIES...

At 749 PM EDT/649 PM CDT/, a strong thunderstorm was located 12 miles
north of Greensburg, moving east at 20 mph.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
White Rose, Bloyd, Bengal, Durhamtown, Allendale, Willowtown,
Hibernia, Badger, Mac and Pitman.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3737 8564 3745 8558 3747 8558 3749 8536
      3735 8544
TIME...MOT...LOC 2349Z 262DEG 15KT 3743 8556

SCHOETTMER
Special weather statement, Aug 7, 7:55 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
755 PM EDT TUE AUG 7 2018

KYZ045-046-054-080030-
Marion-Washington-Nelson-
755 PM EDT TUE AUG 7 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL NELSON...
WESTERN MARION AND WESTERN WASHINGTON COUNTIES...

At 755 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southwest of Bardstown to 13
miles west of Lebanon. Movement was east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Lebanon, Springfield, Loretto, Raywick, Burkes Spring, Saint Joseph,
Dant, Booker, Nerinx and Botland.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3749 8547 3750 8548 3766 8550 3775 8548
      3786 8519 3751 8515 3748 8547
TIME...MOT...LOC 2355Z 251DEG 26KT 3775 8556 3751 8548

SCHOETTMER
Special weather statement, Aug 7, 7:57 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
657 PM CDT TUE AUG 7 2018

KYZ074>076-080030-
Metcalfe-Monroe-Barren-
657 PM CDT TUE AUG 7 2018

...STRONG THUNDERSTORM NORTHWEST OF TOMPKINSVILLE...

At 656 PM CDT, a strong thunderstorm was located 9 miles northwest of
Tompkinsville, moving northeast at 20 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Eighty Eight, Persimmon, Cyclone, Gum Tree, Sulphur Lick, Nobob,
Lamb, Flippin, Beaumont, and Mud Lick.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3677 8593 3699 8575 3682 8559 3669 8587
TIME...MOT...LOC 2356Z 229DEG 19KT 3679 8583

13
Special weather statement, Aug 7, 8:25 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
725 PM CDT TUE AUG 7 2018

KYZ074>076-081-080100-
Metcalfe-Monroe-Cumberland-Barren-
725 PM CDT TUE AUG 7 2018

...LINE OF STRONG THUNDERSTORMS AFFECTING MONROE...WESTERN
CUMBERLAND...EAST CENTRAL BARREN...AND SOUTHERN METCALFE COUNTIES...

At 724 PM CDT, radar indicated strong thunderstorms from 7 miles
south of Edmonton to near Tompkinsville. Movement was northeast at
20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Tompkinsville, Leslie, Littrell, Meshack, Curtis, Blythe, Harlan
Crossroads, Ellington, Willow Shade, and Grider.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3689 8578 3695 8562 3698 8547 3692 8544
      3665 8538 3665 8571
TIME...MOT...LOC 0024Z 247DEG 16KT 3688 8561 3684 8571 3669 8566

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:05 PM EDTSevere Thunderstorm WarningLMKMarion, Nelson, Washington25 min
Aug 7, 8:25 PM EDTSpecial Weather StatementLMKMonroe35 min
Aug 7, 8:36 PM EDTSpecial Weather StatementLMKRussell24 min
Aug 7, 8:47 PM EDTSevere Thunderstorm WarningLMKRussell28 min
Aug 7, 9:00 PM EDTSpecial Weather StatementLMKRussell30 min
Aug 7, 9:02 PM EDTSpecial Weather StatementLMKMonroe28 min
Aug 7, 9:17 PM EDTSevere Thunderstorm WarningLMKAdair, Russell28 min
Aug 7, 9:34 PM EDTAreal Flood AdvisoryLMKClinton, Russell116 min
Aug 8, 2:00 AM EDTSpecial Weather StatementLMKLarue30 min
Aug 8, 4:15 AM EDTSpecial Weather StatementLMKButler30 min
Aug 8, 11:37 AM EDTSpecial Weather StatementLMKAllen38 min
Aug 8, 11:54 AM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson36 min
Aug 8, 12:29 PM EDTSevere Thunderstorm WarningLMKBarren, Metcalfe, Monroe31 min
Aug 8, 12:41 PM EDTSpecial Weather StatementLMKMonroe34 min
Aug 8, 12:59 PM EDTSpecial Weather StatementLMKCumberland31 min
Aug 8, 1:13 PM EDTSevere Thunderstorm WarningLMKCumberland17 min
Aug 8, 1:29 PM EDTSpecial Weather StatementLMKClinton, Russell31 min
Aug 8, 1:51 PM EDTSevere Thunderstorm WarningLMKRussell24 min
Aug 8, 3:38 PM EDTSpecial Weather StatementLMKWashington37 min
Aug 8, 6:32 PM EDTSpecial Weather StatementLMKBarren28 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.